# SDR AALA201812049004

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 100,958 hours, 16,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT ATTENDANT SEAT FLASHLIGHT WAS INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-60-00. OPS CHECKED GOOD.
